# SDR DHL9980173C

- Difficulty date: October 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Bent
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, LT WING O/B FLAP LOWER CORNER TIP IS  BENT.  CUT OUT DAMAGED AREA, FABRICATED AND INSTALLED NEW T/E PER SRM 51-1-4 AND 51-1-21, 5 X 8.
